Each uncoated tablet/caplet contains:
Acetaminophen U.S.P. 500mg
Kamol caplets/tablets contains Acetaminophen which is a paraminophenol derivative, it has analgestic and antipyretic properties and weak anti-inflammatory activity, it is a weak prostaglandin inhibitor in peripheral tissues and posses no significant anti-inflammatory effects.
INDICATION AND USAGE
The drug is useful in mild to moderate pain such as headache, myalgia and postpartun pain; alone acetaminophen is inadequate therapy for inflammatory conditions such as rheumatoid arthritis, though it may be useful as analgesic adjunct to anti-inflammatory therapy.
Hypersensitivity to Acetaminophen.
The risk of acetaminophen toxicity may be increased in patients receiving other potentially hepatotoxic drugs that induce liver microsomal enzymes. The absorption of acetaminophen may be accelerated by drugs such as metoclopramide.
Use with caution in hepatic impairment and renal disorders.
KEEP ALL MEDICINES AWAY FROM CHILDREN.
Adverse effects are rare but skin rashes, blood disorder, acute pancreatic and other allergic reactions occur occasionally.Liver damage and less frequently renal damage occur following overdosage.
SYMPTOMS OF OVERDOSAGE AND ANTIDOTE
Acute overdosage with acetaminophen whether accidental or deliberate can be very serious. Overdose appears to be less in children than adults at comparable doses.
Early features of overdosage (very commonly, nausea and vomiting although they may include lethargy and sweating) usually settle within 24 hours. Abdominal pain maybe the first symptom of liver damage, which is usually apparent for 24 to 48 hours and sometimes may be delayed for up to 4 to 6 days after ingestion. Liver damage at a maximum 72 to 96 hours after ingestion. Hepatic failure, encephalopathy, coma and death may result. Acetyicysteme is usually the antidote of choice but there is some variance over the route of administration used.
Methionine is an alternative to acetylcysteine and likewise is most effective when given as early as possible following acetaminophen overdosage.
DOSAGE AND ADMINISTRATION
Acute pain and liver may be managed by 0.5 – 1 g every 4-6 hours if necessary maximum 4 doses in 24 hours.
Blister of 10 x 10 tablets/caplets.
Store in a cool dry place, away from light.
NAFDAC Reg. No: A4-0579
Manufactured in Nigeria by
Pauco Pharmaceutical lnd. Nig. Ltd.
43-47 Abakaliki Street, Behind lyiagu
Housing Estate Awka, Anambra State, Nigeria.